Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 59, NWS Raleigh, NC

June 11, 20184 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 11, 2018, 2:05 PM EDT for 4 counties in North Carolina. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2018, 2:05 PM EDT (18:05 UTC)
Expired
Jun 11, 2018, 3:00 PM EDT
In force
55 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anson County, NC, Montgomery County, NC, Richmond County, NC, Stanly County, NC

The radar

The Columbia radar (KCAE), 156 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1414 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

697 
WUUS52 KRAH 111805
SVRRAH
NCC007-123-153-167-111900-
/O.NEW.KRAH.SV.W.0059.180611T1805Z-180611T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
205 PM EDT MON JUN 11 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Central Anson County in central North Carolina...
  Southern Montgomery County in central North Carolina...
  Northwestern Richmond County in central North Carolina...
  Southern Stanly County in central North Carolina...

* Until 300 PM EDT

* At 204 PM EDT, an area of severe thunderstorms were located 8 
  miles north of Ansonville, or 10 miles south of Albemarle, moving 
  southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Rockingham, Wadesboro, Ansonville, Polkton, Locust, Norwood,
  Oakboro, Stanfield, Mount Gilead and Ellerbe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

If on or near Lake Tillery, get away from the water and move indoors 
or inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 3521 8048 3531 8042 3528 7981 3520 7972
      3495 7973 3496 8016 3505 8030 3520 8028
      3520 8030 3518 8031 3517 8035 3518 8037
      3517 8039 3517 8042 3516 8044 3518 8050
      3519 8051
TIME...MOT...LOC 1804Z 330DEG 9KT 3522 8015 

HAIL...1.00IN
WIND...60MPH
 
$$

MORROW
2 follow-up statements
693 
WWUS52 KRAH 111834
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
234 PM EDT MON JUN 11 2018

NCC007-123-153-167-111900-
/O.CON.KRAH.SV.W.0059.000000T0000Z-180611T1900Z/
Anson NC-Montgomery NC-Richmond NC-Stanly NC-
234 PM EDT MON JUN 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL ANSON...SOUTHWESTERN MONTGOMERY...NORTHWESTERN RICHMOND
AND SOUTHERN STANLY COUNTIES...

At 233 PM EDT, a severe thunderstorm was located over Ansonville, or
10 miles north of Wadesboro, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Wadesboro, Ansonville, Polkton, Locust, Norwood, Oakboro, Stanfield,
Mount Gilead, Lilesville and Uwharrie Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

If on or near Lake Tillery, get away from the water and move indoors 
or inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 3529 8043 3525 7984 3519 7985 3496 7987
      3496 8016 3505 8030 3520 8028 3520 8030
      3518 8031 3517 8035 3518 8037 3517 8039
      3517 8042 3516 8044 3518 8050 3519 8051
      3521 8048
TIME...MOT...LOC 1833Z 330DEG 10KT 3512 8009 

HAIL...1.00IN
WIND...60MPH
 
$$

MORROW
130 
WWUS52 KRAH 111859
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
259 PM EDT MON JUN 11 2018

NCC007-123-153-167-111908-
/O.EXP.KRAH.SV.W.0059.000000T0000Z-180611T1900Z/
Anson NC-Montgomery NC-Richmond NC-Stanly NC-
259 PM EDT MON JUN 11 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ANSON...SOUTHWESTERN
MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHERN STANLY COUNTIES WILL
EXPIRE AT 300 PM EDT...
                
The storms which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds 
and heavy rain are still possible with this cluster of thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3529 8043 3525 7984 3519 7985 3496 7987
      3496 8016 3505 8030 3520 8028 3520 8030
      3518 8031 3517 8035 3518 8037 3517 8039
      3517 8042 3516 8044 3518 8050 3519 8051
      3521 8048
TIME...MOT...LOC 1858Z 330DEG 9KT 3507 8005 

$$

MORROW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:40 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 11, 1:40 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
140 PM EDT Mon Jun 11 2018

.SYNOPSIS...
A back-door cold front will move south across central NC late
through tonight, then stall over SC by Tuesday morning. Cooler high
pressure will extend across central NC Tuesday and Tuesday night.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1040 AM Monday...

Challenging forecast in the near term as several low level
boundaries across the region will serve as a focus for convective
initiation later today.

Visible satellite imagery depict several boundaries criss-crossing
the area. Across southeast NC, an old outflow boundary is neatly
defined stretching from Jacksonville/Camp Lejeune southwestward to
near Florence. A weak lee side trough appears to be depicted by a
thin band of cloudiness extending from just west of Roxboro
southwestward to near Asheboro. Finally a backdoor cold front has
entered into our far northern-northeast counties, depicted by a
layer of low clouds and sfc winds veering to a NNE direction (as per
latest observations from KIXA).

Strong heating occurring south of the sfc cold front should yield
MLCAPE values this afternoon 1500-2000 J/kg, primarily across the
south half of the forecast area. The presence of a 925-850mb trough
over SE NC in conjunction with the old outflow boundary suggest that
this region may see convection initiate first in this region, with a
secondary focus projected across the northern Piedmont-northern
Coastal Plain in association with the sfc front. Expect convective
coverage to peak in the 3 PM-7 PM time frame, possibly leading to a
messy commute home for many folks.

At this time, potential for severe storms will likely be confined to
the south and west sections of our forecast region where low level
instability anticipated to be strongest. 12Z GSO sounding depicts a
deep wly flow, though average speed through the column no worse than
15-20 kts. Thus, appears that damaging downbursts winds will be
localized and not widespread. In addition, deep wly flow should aid
to translate storms eastward at a steady pace close to 20 miles an
hour. Still, any storms with heavy cores of rain that settle over
urban areas will quickly lead to extensive ponding of water on area
roads.

Strong heating will lead to afternoon temperatures south of the sfc
front well into the 80s to the lower 90s. In vicinity of the front,
high temperatures in the 80-85 degree range anticipated.

The sfc front will continue to drift south, and should exit our
region around midnight. This feature will continue to support bands
of showers and isolated t-storms through the evening hours across
roughly the south half of the region, with shower coverage slowly
diminishing overnight. North-northeast low level winds will usher a
more stable and cooler air mass, leading to overnight temperatures
in the low-mid 60s across the north, and the upper 60s to around 70
over the south.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 400 AM Monday...

The cooler airmass settling into place Monday night will continue to
edge south on Tuesday as surface high pressure migrates across New
England. Latest GFS shows a little stronger isentropic lift Tuesday
into early Tuesday night which will result in patchy light rain or
showers, with a few storms, mainly in the Coastal Plain or Sandhills
near the periphery of the boundary where instability will be
stronger, >1000J.  Will have deep low cloudiness to deflect
insolation combined with cool air advection to limit highs to the
mid 70s northwest to the lower 80s across the southern tier.

The transitory high will move offshore, cutting off cool advection,
with low level flow concurrently veering southwesterly to cut off
isentropic lift. Expect diminishing trend in the precip overnight
and central NC could be precip free by sunrise. Will maintain low
cloudiness and mins will be from 65 to 70.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 400 AM Monday...

Deeper drying aloft in westerly flow will be underway on Wednesday
as a low amplitude upper short wave migrates slowly across the
Atlantic coast. The surface front associated with this wave will
move slowly across the area very late in the day through Wednesday
night, and scattered showers/storms will be squeezed out from late
afternoon through midnight, mainly over the eastern Piedmont and
Coastal Plain where low level convergence associated with the
frontal passage will have stronger instability to aid convective
development. Highs will be on the uptick with warm air advection
aided by breaks in cloudiness due to downslope warming...expect to
see mostly upper 80s to very low 90s.

Forecast uncertainty increases as we head into the late week as
persistent troffing over the east coast is pushed offshore by
amplifying ridging in the Midwest. This will transition us to
northwest flow aloft and the inherent timing issues as impulses
approach from the Ohio Valley. We will have a a warm airmass in
place with highs way up in the 80s to lower 90s each day, so expect
at least diurnally driven convection each day.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 140 PM Monday...

 Aviation conditions will deteriorate northeast to southwest across
central NC through 02Z as a sfc cold front glides southward across
the region. Along and ahead of the front, scattered-numerous
thunderstorms will occur. In vicinity of the convection, anticipate
MVFR conditions along with wind gusts 30-40kts (with the stronger
convection). Behind the front, low level north northeast flow will
advect a stable and cooler air mass. Moisture in the lowest 5k feet
of the atmosphere will result in a layer of stratus with ceilings
1000-2000ft. After 00Z, ceilings behind the front will likely lower
into the IFR category. Convection after 00z will be mainly confined
to the southern counties, with the bulk of the convection
dissipating or exiting the region by 03Z.

 Overnight into Tuesday, widespread low stratus should prevail with
IFR ceilings in the early morning slowly lifting to MVFR by mid day.
The low ceilings will persist through Tuesday evening. Improving
ceilings anticipated Wednesday as the low level flow becomes sw,
aiding to scour out the low clouds.

 Wednesday through Saturday will feature mostly VFR parameters with
periods of MVFR conditions associated with afternoon-early evening
scattered convection, and early morning low clouds.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...WSS
SHORT TERM...mlm
LONG TERM...mlm
AVIATION...WSS
Hazardous weather outlook, Jun 11, 5:46 AM EDT, 8 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
546 AM EDT Mon Jun 11 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-121000-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
546 AM EDT Mon Jun 11 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Scattered to numerous showers and thunderstorms are expected to
merge and organize into clusters capable of producing strong to
severe wind gusts this afternoon and evening. Locally heavy rainfall,
with an associated risk of flooding mainly in urban and poor
drainage areas, will also be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

In the hours before

Local storm report, Jun 11, 11:38 AM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
1138 AM EDT MON JUN 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     3 N FALLS LAKE          35.97N 78.58W
06/11/2018                   WAKE               NC   UTILITY COMPANY

            TREE DOWN NEAR OLD NC HIGHWAY 98. TIME
            ESTIMATED BY RADAR.

1210 AM     TSTM WND DMG     5 WSW PURNELL           35.99N 78.65W
06/11/2018                   WAKE               NC   PARK/FOREST SRVC

            FALLS LAKE PARK RANGER REPORTS A TREE DOWN
            IN THE SHINLEAF CAMPGROUND. TIME ESTIMATED
            BY RADAR.

1205 AM     TSTM WND DMG     1 SSE PARKWOOD          35.88N 78.90W
06/11/2018                   DURHAM             NC   PUBLIC

            THUNDERSTORM WINDS SNAPPED A TREE IN A
            HOMEOWNER'S YARD ALONG MONARCH WAY.

1146 PM     TSTM WND DMG     4 WNW DURHAM            35.99N 78.99W
06/10/2018                   DURHAM             NC   911 CALL CENTER

            POWER LINES DOWN.

1145 PM     TSTM WND DMG     3 NNE CHAPEL HILL       35.97N 79.01W
06/10/2018                   ORANGE             NC   911 CALL CENTER

            TREE DOWN AT MT. MORIAH RD. AND ERWIN RD.

1140 PM     TSTM WND DMG     2 NNW CARRBORO          35.93N 79.10W
06/10/2018                   ORANGE             NC   911 CALL CENTER

            TREE ON A HOUSE AT 115 BRUTON DR.

1140 PM     TSTM WND DMG     1 NNW CHAPEL HILL       35.95N 79.05W
06/10/2018                   ORANGE             NC   911 CALL CENTER

            TREE ON A HOUSE AT 123 PRIESTLY CREEK DR.

1140 PM     TSTM WND DMG     2 W CARRBORO            35.91N 79.11W
06/10/2018                   ORANGE             NC   911 CALL CENTER

            TREE DOWN AT HATCH RD. AND WARREN CT.

&&
Special weather statement, Jun 11, 12:50 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1250 PM EDT MON JUN 11 2018

NCZ077-088-089-111730-
Sampson NC-Harnett NC-Cumberland NC-
1250 PM EDT MON JUN 11 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAMPSON...
SOUTHEASTERN HARNETT AND NORTHERN CUMBERLAND COUNTIES UNTIL 130 PM
EDT...

At 1250 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pope AFB, or near Fort Bragg, moving east at 30 mph.

Half inch hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Fayetteville, Fort Bragg, Dunn, Godwin, Pope AFB, Spring Lake, Erwin,
Eastover, Wade and Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3512 7901 3520 7904 3537 7858 3513 7852
      3510 7893
TIME...MOT...LOC 1650Z 260DEG 25KT 3518 7890

MORROW
Special weather statement, Jun 11, 1:09 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Raleigh NC
109 PM EDT MON JUN 11 2018

NCZ075-086-111745-
Hoke NC-Moore NC-
109 PM EDT MON JUN 11 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MOORE AND
NORTHWESTERN HOKE COUNTIES UNTIL 145 PM EDT...

At 109 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southern Pines, moving east at 5 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Southern Pines, Raeford, Pinehurst, Aberdeen, Pinebluff and Ashley
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3510 7946 3520 7942 3525 7917 3523 7916
      3499 7920
TIME...MOT...LOC 1709Z 279DEG 5KT 3515 7937

MORROW
Special weather statement, Jun 11, 1:21 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
121 PM EDT MON JUN 11 2018

NCZ088-089-111815-
Sampson NC-Cumberland NC-
121 PM EDT MON JUN 11 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAMPSON AND
NORTHEASTERN CUMBERLAND COUNTIES UNTIL 215 PM EDT...

At 120 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Godwin, or 18 miles northwest of Clinton, moving east
at 10 mph.

Dime size hail and heavy rainfall will be possible with this storm.

Locations impacted include...
Godwin, Newton Grove, Salemburg, Falcon and Hobbton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3511 7874 3523 7870 3525 7828 3499 7837
      3507 7871
TIME...MOT...LOC 1720Z 285DEG 8KT 3518 7856

MORROW
Special weather statement, Jun 11, 1:43 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Raleigh NC
143 PM EDT MON JUN 11 2018

NCZ078-089-111815-
Sampson NC-Wayne NC-
143 PM EDT MON JUN 11 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WAYNE
AND NORTHEASTERN SAMPSON COUNTIES UNTIL 215 PM EDT...

At 142 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Clinton, moving east at 30 mph.

Half inch hail, heavy rainfall, and wind gusts up to 50 mph will be
possible with this storm.

Locations impacted include...
Clinton, Mount Olive and Turkey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3502 7836 3522 7829 3520 7783 3518 7783
      3516 7788 3515 7789 3517 7793 3516 7797
      3518 7799 3519 7802 3519 7804 3518 7807
      3519 7816 3509 7817 3508 7816 3499 7816
TIME...MOT...LOC 1742Z 279DEG 24KT 3515 7836

MORROW
Special weather statement, Jun 11, 1:57 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
157 PM EDT MON JUN 11 2018

NCZ073-074-083-084-111830-
Stanly NC-Richmond NC-Anson NC-Montgomery NC-
157 PM EDT MON JUN 11 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ANSON...
SOUTHWESTERN MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHEASTERN
STANLY COUNTIES UNTIL 230 PM EDT...

At 157 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Albemarle, moving east at 10 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Ansonville, Norwood, Mount Gilead, Uwharrie Haven, Covington, Pekin,
Lake Tillery and Blewett Falls Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3518 8024 3531 8016 3526 7979 3502 7995
TIME...MOT...LOC 1757Z 286DEG 9KT 3524 8015

MORROW

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:19 PM EDTSpecial Weather StatementRAHPerson56 min
Jun 10, 9:12 PM EDTSpecial Weather StatementRAHGuilford33 min
Jun 10, 9:41 PM EDTSpecial Weather StatementRAHVance34 min
Jun 10, 10:12 PM EDTSpecial Weather StatementRAHGranville, Vance, Warren63 min
Jun 10, 10:20 PM EDTSpecial Weather StatementRAHRandolph55 min
Jun 10, 10:21 PM EDTSpecial Weather StatementRAHMontgomery39 min
Jun 10, 10:58 PM EDTSpecial Weather StatementRAHChatham, Lee, Montgomery, Moore62 min
Jun 10, 11:09 PM EDTSpecial Weather StatementRAHDurham, Orange66 min
Jun 10, 11:29 PM EDTSevere Thunderstorm WarningRAHDurham, Orange46 min
Jun 10, 11:58 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Wake47 min
Jun 11, 12:12 AM EDTSpecial Weather StatementRAHOrange48 min
Jun 11, 1:05 AM EDTSpecial Weather StatementRAHChatham, Durham55 min
Jun 11, 1:48 AM EDTSpecial Weather StatementRAHLee, Wake57 min
Jun 11, 12:50 PM EDTSpecial Weather StatementRAHHarnett40 min
Jun 11, 1:09 PM EDTSpecial Weather StatementRAHHoke36 min
Jun 11, 1:21 PM EDTSpecial Weather StatementRAHSampson54 min
Jun 11, 1:43 PM EDTSpecial Weather StatementRAHDuplin32 min
Jun 11, 1:53 PM EDTSevere Thunderstorm WarningRAHSampson37 min
Jun 11, 1:57 PM EDTSpecial Weather StatementRAHMontgomery33 min
Jun 11, 2:12 PM EDTSpecial Weather StatementRAHCumberland, Sampson63 min
Jun 11, 2:13 PM EDTSpecial Weather StatementRAHWayne62 min
Jun 11, 2:57 PM EDTSpecial Weather StatementRAHAnson63 min
Jun 11, 3:03 PM EDTSpecial Weather StatementRAHGuilford57 min
Jun 11, 3:45 PM EDTSpecial Weather StatementRAHChatham60 min
Jun 11, 3:49 PM EDTSpecial Weather StatementRAHHoke41 min
Jun 11, 4:04 PM EDTSpecial Weather StatementRAHJohnston56 min
Jun 11, 4:24 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston51 min
Jun 11, 4:39 PM EDTAreal Flood AdvisoryRAHHarnett, Johnston2 hr
Jun 11, 4:59 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson46 min
Jun 11, 5:10 PM EDTSpecial Weather StatementRAHHarnett65 min
Jun 11, 5:14 PM EDTSevere Thunderstorm WarningRAHHarnett, Hoke, Lee, Moore19 min
Jun 11, 5:22 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth38 min
Jun 11, 5:39 PM EDTSpecial Weather StatementRAHSampson66 min
Jun 11, 5:53 PM EDTSevere Thunderstorm WarningRAHSampson43 min
Jun 11, 5:58 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson36 min
Jun 11, 6:13 PM EDTSpecial Weather StatementRAHHoke47 min
Jun 11, 6:45 PM EDTSpecial Weather StatementRAHCumberland, Sampson60 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.